Displaying similar documents to “Homeomorphism between semi- T D spaces”

Additive generators of discrete semi-uninorms

Ya-Ming Wang, Hang Zhan, Yuan-Yuan Zhao (2024)

Kybernetika

Similarity:

This work explores commutative semi-uninorms on finite chains by means of strictly increasing unary functions and the usual addition. In this paper, there are three families of additively generated commutative semi-uninorms. We not only study the structures and properties of semi-uninorms in each family but also show the relationship among these three families. In addition, this work provides the characterizations of uninorms in 𝒰 min and 𝒰 max that are generated by additive generators. ...

Property of being semi-Kelley for the cartesian products and hyperspaces

Enrique Castañeda-Alvarado, Ivon Vidal-Escobar (2017)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

In this paper we construct a Kelley continuum X such that X × [ 0 , 1 ] is not semi-Kelley, this answers a question posed by J.J. Charatonik and W.J. Charatonik in A weaker form of the property of Kelley, Topology Proc. 23 (1998), 69–99. In addition, we show that the hyperspace C ( X ) is not semi- Kelley. Further we show that small Whitney levels in C ( X ) are not semi-Kelley, answering a question posed by A. Illanes in Problemas propuestos para el taller de Teoría de continuos y sus hiperespacios, Queretaro,...

Mal'tsev--Neumann products of semi-simple classes of rings

Barry James Gardner (2022)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

Malt’tsev–Neumann products of semi-simple classes of associative rings are studied and some conditions which ensure that such a product is again a semi-simple class are obtained. It is shown that both products, 𝒮 1 𝒮 2 and 𝒮 2 𝒮 1 of semi-simple classes 𝒮 1 and 𝒮 2 are semi-simple classes if and only if they are equal.

Some results on semi-total signed graphs

Deepa Sinha, Pravin Garg (2011)

Discussiones Mathematicae Graph Theory

Similarity:

A signed graph (or sigraph in short) is an ordered pair S = ( S u , σ ) , where S u is a graph G = (V,E), called the underlying graph of S and σ:E → +, - is a function from the edge set E of S u into the set +,-, called the signature of S. The ×-line sigraph of S denoted by L × ( S ) is a sigraph defined on the line graph L ( S u ) of the graph S u by assigning to each edge ef of L ( S u ) , the product of signs of the adjacent edges e and f in S. In this paper, first we define semi-total line sigraph and semi-total point sigraph...

Attractor of a semi-discrete Benjamin-Bona-Mahony equation on ℝ¹

Chaosheng Zhu (2015)

Annales Polonici Mathematici

Similarity:

This paper is concerned with the study of the large time behavior and especially the regularity of the global attractor for the semi-discrete in time Crank-Nicolson scheme to discretize the Benjamin-Bona-Mahony equation on ℝ¹. Firstly, we prove that this semi-discrete equation provides a discrete infinite-dimensional dynamical system in H¹(ℝ¹). Then we prove that this system possesses a global attractor τ in H¹(ℝ¹). In addition, we show that the global attractor τ is regular, i.e., τ ...

Finite-dimensional twisted group algebras of semi-wild representation type

Leonid F. Barannyk (2010)

Colloquium Mathematicae

Similarity:

Let G be a finite group, K a field of characteristic p > 0, and K λ G the twisted group algebra of G over K with a 2-cocycle λ ∈ Z²(G,K*). We give necessary and sufficient conditions for K λ G to be of semi-wild representation type in the sense of Drozd. We also introduce the concept of projective K-representation type for a finite group (tame, semi-wild, purely semi-wild) and we exhibit finite groups of each type.

On ( n , m ) - A -normal and ( n , m ) - A -quasinormal semi-Hilbertian space operators

Samir Al Mohammady, Sid Ahmed Ould Beinane, Sid Ahmed Ould Ahmed Mahmoud (2022)

Mathematica Bohemica

Similarity:

The purpose of the paper is to introduce and study a new class of operators on semi-Hilbertian spaces, i.e. spaces generated by positive semi-definite sesquilinear forms. Let be a Hilbert space and let A be a positive bounded operator on . The semi-inner product h k A : = A h k , h , k , induces a semi-norm · A . This makes into a semi-Hilbertian space. An operator T A ( ) is said to be ( n , m ) - A -normal if [ T n , ( T A ) m ] : = T n ( T A ) m - ( T A ) m T n = 0 for some positive integers n and m .

Symmetry classes of tensors associated with the semi-dihedral groups S D 8 n

Mahdi Hormozi, Kijti Rodtes (2013)

Colloquium Mathematicae

Similarity:

We discuss the existence of an orthogonal basis consisting of decomposable vectors for all symmetry classes of tensors associated with semi-dihedral groups S D 8 n . In particular, a necessary and sufficient condition for the existence of such a basis associated with S D 8 n and degree two characters is given.

Some results on semi-stratifiable spaces

Wei-Feng Xuan, Yan-Kui Song (2019)

Mathematica Bohemica

Similarity:

We study relationships between separability with other properties in semi-stratifiable spaces. Especially, we prove the following statements: (1) If X is a semi-stratifiable space, then X is separable if and only if X is D C ( ω 1 ) ; (2) If X is a star countable extent semi-stratifiable space and has a dense metrizable subspace, then X is separable; (3) Let X be a ω -monolithic star countable extent semi-stratifiable space. If t ( X ) = ω and d ( X ) ω 1 , then X is hereditarily separable. Finally, we prove that for...

On generalized property (v) for bounded linear operators

J. Sanabria, C. Carpintero, E. Rosas, O. García (2012)

Studia Mathematica

Similarity:

An operator T acting on a Banach space X has property (gw) if σ a ( T ) σ S B F ¯ ( T ) = E ( T ) , where σ a ( T ) is the approximate point spectrum of T, σ S B F ¯ ( T ) is the upper semi-B-Weyl spectrum of T and E(T) is the set of all isolated eigenvalues of T. We introduce and study two new spectral properties (v) and (gv) in connection with Weyl type theorems. Among other results, we show that T satisfies (gv) if and only if T satisfies (gw) and σ ( T ) = σ a ( T ) .

Local analysis for semi-bounded groups

Pantelis E. Eleftheriou (2012)

Fundamenta Mathematicae

Similarity:

An o-minimal expansion ℳ = ⟨M,<,+,0, ...⟩ of an ordered group is called semi-bounded if it does not expand a real closed field. Possibly, it defines a real closed field with bounded domain I ⊆ M. Let us call a definable set short if it is in definable bijection with a definable subset of some Iⁿ, and long otherwise. Previous work by Edmundo and Peterzil provided structure theorems for definable sets with respect to the dichotomy ’bounded versus unbounded’. Peterzil (2009) conjectured...

On homotopy types of limits of semi-algebraic sets and additive complexity of polynomials

Sal Barone, Saugata Basu (2014)

Journal of the European Mathematical Society

Similarity:

We prove that the number of distinct homotopy types of limits of one-parameter semi-algebraic families of closed and bounded semi-algebraic sets is bounded singly exponentially in the additive complexity of any quantifier-free first order formula defining the family. As an important consequence, we derive that the number of distinct homotopy types of semi-algebraic subsets of k defined by a quantifier-free first order formula Φ , where the sum of the additive complexities of the polynomials...

Migrativity properties of 2-uninorms over semi-t-operators

Ying Li-Jun, Qin Feng (2022)

Kybernetika

Similarity:

In this paper, we analyze and characterize all solutions about α -migrativity properties of the five subclasses of 2-uninorms, i. e. C k , C k 0 , C k 1 , C 1 0 , C 0 1 , over semi-t-operators. We give the sufficient and necessary conditions that make these α -migrativity equations hold for all possible combinations of 2-uninorms over semi-t-operators. The results obtained show that for G C k , the α -migrativity of G over a semi-t-operator F μ , ν is closely related to the α -section of F μ , ν or the ordinal sum representation...